MAUDE Adverse Event Report: MICROLINE SURGICAL INC M/L-10 CLIP CARTRIDGE, 19 CLIPS, DISPOSABLE; LIGATION CLIP, METALLIC

MICROLINE SURGICAL INC M/L-10 CLIP CARTRIDGE, 19 CLIPS, DISPOSABLE; LIGATION CLIP, METALLIC
Model Number 1112
Medical Device Problem Codes Difficult to Open or Close (2921); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During the operation, there was tissue bleeding and the tissue was clamped with the continuous titanium clip to stop the bleeding.However, the hemostatic effect was not good.It was found that the clip was not clamped tightly and did not completely close.
 
Additional Manufacturer Narrative
This event was submitted to microline via the fda medwatch program.The hospital that reported the event chose to stay annonymous, therefore, we can not request the device back for testing.No investigation can be done, so there are no results to report.This adverse event report is considered a combined initial/final report, and unless msi hears anything from the customer, the event will be closed.

Brand Name
M/L-10 CLIP CARTRIDGE, 19 CLIPS, DISPOSABLE
Common Device Name
LIGATION CLIP, METALLIC
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key22507699
Report Number1223422-2025-00021
Device Sequence Number18457720
Product Code GCJ
UDI-Device Identifier00811099010432
UDI-Public00811099010432
Combination Product (Y/N)N
PMA/510(K) Number
K013695
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1112
Device Catalogue Number1112
Was Device Available for Evaluation? No
Type of Report(Section G)Seven-Day
Initial Date Received by Manufacturer 07/14/2025
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown